# SDR CA020104013

- Difficulty date: January 21, 2001
- Submitted: February 28, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 13,886 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTS WINDSHIELD SHATTERED AT TOP OF DESCENT. WINDSHIELD REPLACED AS PER AMM 30-41-01-710.
